# SDR SWAA2020042945093

- Difficulty date: April 25, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 30,114 hours, 18,303 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

F310 IND/DEN AIR RETURNED TO IND DUE TO #2 ENG IFSD (AUTO) CLIMB POWER @ 14;000FT LOUD BANG AND ENG ROLLED BACK TO ZERO CFR ROLLED /
